Alert archive / Georgia / Tornado Warnings in 2016

Tornado Warning 19, NWS Atlanta, GA

December 29, 2016Marion County, Talbot County, Georgia

NWS Atlanta, GA issued this tornado warning at Dec 29, 2016, 8:27 AM EST for Marion County, Talbot County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2016, 8:27 AM EST (13:27 UTC)
Expired
Dec 29, 2016, 8:46 AM EST
In force
19 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Marion County, GA, Talbot County, GA

The radar

The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

155 
WFUS52 KFFC 291327
TORFFC
GAC197-263-291400-
/O.NEW.KFFC.TO.W.0019.161229T1327Z-161229T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service PEACHTREE CITY GA
827 AM EST THU DEC 29 2016

The National Weather Service in PEACHTREE CITY has issued a

* Tornado Warning for...
  North central Marion County in west central Georgia...
  Southwestern Talbot County in west central Georgia...

* Until 900 AM EST
    
* At 827 AM EST, a severe thunderstorm capable of producing a tornado
  was located over Box Springs, or 10 miles southwest of Talbotton,
  moving east at 40 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Geneva, Box Springs and Juniper. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3252 8464 3253 8464 3253 8468 3256 8467
      3256 8469 3259 8469 3258 8444 3256 8444
      3256 8445 3254 8445 3252 8443 3250 8443
      3250 8453
TIME...MOT...LOC 1327Z 278DEG 35KT 3255 8465 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
2 follow-up statements
256 
WWUS52 KFFC 291340
SVSFFC

Severe Weather Statement
National Weather Service PEACHTREE CITY GA
840 AM EST THU DEC 29 2016

GAC197-263-291400-
/O.CON.KFFC.TO.W.0019.000000T0000Z-161229T1400Z/
Marion GA-Talbot GA-
840 AM EST THU DEC 29 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR NORTH
CENTRAL MARION AND SOUTH CENTRAL TALBOT COUNTIES...
    
At 839 AM EST, a severe thunderstorm capable of producing a tornado
was located near Marion Estates, or 10 miles south of Talbotton,
moving east at 40 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
north central Marion and south central Talbot Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3251 8458 3255 8457 3258 8453 3258 8444
      3256 8444 3256 8445 3254 8445 3252 8443
      3250 8443 3250 8453
TIME...MOT...LOC 1339Z 278DEG 35KT 3253 8450 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
049 
WWUS52 KFFC 291346
SVSFFC

Severe Weather Statement
National Weather Service PEACHTREE CITY GA
846 AM EST THU DEC 29 2016

GAC197-263-291356-
/O.CAN.KFFC.TO.W.0019.000000T0000Z-161229T1400Z/
Marion GA-Talbot GA-
846 AM EST THU DEC 29 2016

...THE TORNADO WARNING FOR NORTH CENTRAL MARION AND SOUTH CENTRAL
TALBOT COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
PEACHTREE CITY.

LAT...LON 3251 8458 3255 8457 3258 8453 3258 8444
      3256 8444 3256 8445 3254 8445 3252 8443
      3250 8443 3250 8453
TIME...MOT...LOC 1344Z 278DEG 35KT 3252 8441 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Dec 29, 6:37 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Dec 29, 6:37 AM EST, 1 hour 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
637 AM EST Thu Dec 29 2016

.PREV DISCUSSION... /Issued 314 AM EST Thu Dec 29 2016/

SHORT TERM /Today through Friday/...
Main concern in the short term periods is timing of shra/tsra
associated with short wave and front moving through the state today.

Appears threat for severe storms diminishing but not zero until
storms move out of area by noon. Hires models doing fairly well with
timing and character of convection. SHRA/TSRA should clear ATL
metro area by 7am, MCN and CSG areas by 9am and out of CWA by noon.

Winds will also be very strong today and tonight behind front, but
greatest winds and impacts will be in higher elevations. Will
maintain wind advisory in its current orientation and timing. Wind
gusts greater than 35 mph may persist in higher elevations past 7a
Friday.

Temps much cooler Friday but still only a few degrees below average
for this time of year.

SNELSON

LONG TERM /Friday Night through Wednesday/...
Models in pretty good agreement through the long term. The next
system still progged to move into the CWA New Year's EVE and New
Years Day. There could be enough cold air at the onset where some
of the precipitation will be a mix of light rain/light snow across
extreme northwest/north central GA early Saturday
morning. Whatever mix may occur should change over to all rain by
mid morning Saturday. Rain will increase in coverage Saturday
afternoon with widespread rain over most of the CWA Saturday night
and Sunday. As this system lifts northeast Sunday
afternoon/night...another strong short wave will round the base of
the h5 trough and deepen as it moves into the lower Mississippi
Valley early Monday. This will bring another wave of showers and a
few thunderstorms to the CWA for Monday and Monday night. Tuesday
is a little problematic as the deep moisture moves off to the
east but the cold front lags well behind. The GFS is a little
drier and the ECMWF...however given that the front is still
lagging...there could be enough moisture and instability to
produce scattered showers and a few thunderstorms. The model
guidance has picked up on this and have therefore left chance pops
in for Tuesday. A strong 1040 surface high builds into the
southeast US Wednesday pushing another strong cold front into the
CWA. This front will have some moisture with it and have again
gone with chance pops for Wednesday. As the cold air moves into
the CWA...temperatures will be approaching freezing Wednesday
night with some areas of the mountains not getting much above
freezing on Thursday. With moisture over the region...have
included a wintry mix for parts of north Georgia Wednesday night
and Thursday.

17

&&

.AVIATION...
12Z Update...
Front finally pushing through the area. ATL metro airports and AHN will
have MVFR cigs thru 15Z then FEW250. MCN and CSG may see SHRA and
MVFR cigs before VFR by 16-17Z. NW winds will be strong 14-20kts
with gusts to 30kts before decreasing to 8-10kts after 00Z.

//ATL Confidence...12Z Update...
High confidence on all elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  33  49  30 /  60   0   0   0
Atlanta         59  34  48  32 /  50   0   0   0
Blairsville     50  28  40  25 /  20   5   0   0
Cartersville    55  32  47  29 /  20   0   0   0
Columbus        64  36  53  33 /  70   0   0   0
Gainesville     57  32  47  30 /  20   0   0   0
Macon           65  35  53  29 /  70   0   0   0
Rome            55  32  48  28 /  20   0   0   0
Peachtree City  60  33  49  29 /  60   0   0   0
Vidalia         72  38  54  34 /  60   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM EST Friday for the following zones:
Dade...Fannin...Gilmer...Lumpkin...Murray...Towns...Union...
Walker...White.

&&

SHORT TERM...SNELSON
LONG TERM....17
AVIATION...SNELSON
Hazardous weather outlook, Dec 29, 5:29 AM EST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 AM EST THU DEC 29 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
529 AM EST THU DEC 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL
GEORGIA THIS MORNING...AND...GUSTY NORTHWEST WINDS ARE EXPECTED LATER
THIS MORNING AND INTO TONIGHT ACROSS ALL OF NORTH AND CENTRAL
GEORGIA.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF A COLD
FRONT MOVING INTO NORTH GEORGIA. A FEW OF THE STORMS COULD BE
SEVERE WITH DAMAGING WINDS AND AN ISOLATED TORNADO. THE STORMS
WILL BE SOUTH OF A CARROLLTON TO JEFFERSON LINE...HOWEVER THE STORMS
WILL END FROM THE NORTH THROUGH THE MORNING HOURS...AND BY NOON
THE RISK OF SEVERE STORMS WILL HAVE ENDED.

ALSO...STRONG GUSTY WINDS WILL OCCUR BEHIND THE COLD FRONT.
NORTHWEST WINDS OF 15 TO 25 MPH WITH A FEW HIGHER GUSTS WILL
SPREAD OVER NORTH AND CENTRAL GEORGIA LATER THIS MORNING AND THIS
AFTERNOON. THESE STRONG WINDS WILL CONTINUE INTO TONIGHT. WIND
SPEEDS WILL BE HIGHER IN THE NORTH GEORGIA MOUNTAINS AND A WIND
ADVISORY HAS BEEN ISSUED FOR THE HIGHER ELEVATIONS. SEE THE LATEST
WIND ADVISORY STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY AHEAD OF A
COLD FRONT. HAZARDOUS WEATHER IS NOT EXPECTED ON THE REMAINING
DAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Dec 29, 6:27 AM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 AM EST THU DEC 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     1 S JEFFERSON           34.11N  83.58W
12/29/2016                   JACKSON            GA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES DOWN IN THE AREA OF
            MAGNOLIA AVENUE AND DAVID STREET IN JEFFERSON GA. HOMES
            WERE ALSO DAMAGED AND TIN WAS BLOWN OFF A ROOF.

&&

EVENT NUMBER FFC1600651

KM
Special weather statement, Dec 29, 7:20 AM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
720 AM EST THU DEC 29 2016

GAZ061-291245-
Hancock GA-
720 AM EST THU DEC 29 2016

At 719 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Devereux...or 9 miles west of
Sparta...moving east at 40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...People outdoors should seek shelter immediately. While
           winds should result in minor damage to tree limbs and
           blowing around of light...unsecured objects...the leading
           edge of this line of storms has also exhibited areas of
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Sparta...Beulah...Devereux and Linton.

LAT...LON 3320 8283 3320 8286 3313 8290 3311 8295
      3311 8297 3310 8298 3321 8322 3330 8317
      3331 8316 3325 8280
TIME...MOT...LOC 1219Z 288DEG 33KT 3324 8313
Special weather statement, Dec 29, 7:28 AM EST, 59 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
728 AM EST THU DEC 29 2016

GAZ081-094-291300-
Crawford GA-Peach GA-
728 AM EST THU DEC 29 2016

At 727 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Roberta...moving east at 40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...People outdoors should seek shelter immediately. While
           winds should result in minor damage to tree limbs and
           blowing around of light...unsecured objects...the leading
           edge of this line of storms has also exhibited areas of
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Roberta...Byron...Horns...Knoxville...Sandy Point...Musella and Jack
Brown Estates.

LAT...LON 3270 8414 3281 8410 3278 8385 3273 8381
      3272 8376 3269 8374 3269 8370 3268 8370
      3265 8371 3265 8373 3264 8373 3263 8372
      3260 8375
TIME...MOT...LOC 1227Z 279DEG 34KT 3274 8407
Special weather statement, Dec 29, 8:01 AM EST, 26 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
801 AM EST THU DEC 29 2016

GAZ075-076-291330-
Glascock GA-Jefferson GA-
801 AM EST THU DEC 29 2016

At 801 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Edge Hill...or near Gibson...moving
east at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...People outdoors should seek shelter immediately. While
           winds should result in minor damage to tree limbs and
           blowing around of light...unsecured objects...the leading
           edge of this line of storms has also exhibited areas of
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Louisville...Gibson...Wrens...Stapleton...Avera...Mitchell...Edge
Hill...Edgehill...Stellaville...Stapletons Crossroads...Matthews...
Agricola and Grange.

LAT...LON 3315 8227 3307 8229 3297 8228 3311 8265
      3313 8267 3314 8270 3317 8272 3318 8274
      3325 8274 3323 8223
TIME...MOT...LOC 1301Z 280DEG 30KT 3317 8267
Special weather statement, Dec 29, 8:07 AM EST, 20 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
807 AM EST THU DEC 29 2016

GAZ061-074-291330-
Washington GA-Hancock GA-
807 AM EST THU DEC 29 2016

At 806 AM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms near Devereux...or 8 miles southwest of
Sparta...moving east at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...People outdoors should seek shelter immediately. While
           winds should result in minor damage to tree limbs and
           blowing around of light...unsecured objects...the leading
           edge of this line of storms has also exhibited areas of
           localized rotation. A brief tornado could quickly form.

Some locations in the path of these storms include
Beulah...Devereux...Warthen...Linton and Hamburg State Park.

LAT...LON 3305 8278 3314 8310 3315 8311 3317 8316
      3325 8311 3324 8275 3322 8274 3318 8274
      3317 8272 3312 8270
TIME...MOT...LOC 1306Z 280DEG 30KT 3318 8306
Special weather statement, Dec 29, 8:14 AM EST, 13 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
814 AM EST THU DEC 29 2016

GAZ078-079-089>091-291345-
Muscogee GA-Harris GA-Talbot GA-Marion GA-Chattahoochee GA-
814 AM EST THU DEC 29 2016

At 813 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Midland...or 14 miles southeast of
Hamilton...moving east at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...People outdoors should seek shelter immediately. While
           winds should result in minor damage to tree limbs and
           blowing around of light...unsecured objects...the leading
           edge of this line of storms has also exhibited areas of
           localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Junction City...Geneva...Upatoi...Oakland...Marion Estates...
Midland...Box Springs and Juniper.

LAT...LON 3263 8483 3260 8444 3256 8444 3256 8445
      3254 8445 3253 8444 3252 8444 3252 8443
      3250 8443 3246 8453 3254 8484
TIME...MOT...LOC 1313Z 279DEG 29KT 3257 8478

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 12:14 AM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker46 min
Dec 29, 12:44 AM ESTSpecial Weather StatementFFCMurray, Whitfield31 min
Dec 29, 3:06 AM ESTSpecial Weather StatementFFCForsyth24 min
Dec 29, 3:18 AM ESTSpecial Weather StatementFFCGwinnett27 min
Dec 29, 3:31 AM ESTSpecial Weather StatementFFCJackson29 min
Dec 29, 3:38 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson37 min
Dec 29, 4:12 AM ESTSpecial Weather StatementFFCClarke, Oglethorpe33 min
Dec 29, 4:26 AM ESTSpecial Weather StatementFFCMadison34 min
Dec 29, 4:35 AM ESTSpecial Weather StatementFFCCoweta25 min
Dec 29, 5:13 AM ESTSpecial Weather StatementFFCNewton32 min
Dec 29, 5:30 AM ESTSpecial Weather StatementFFCOglethorpe30 min
Dec 29, 5:52 AM ESTSpecial Weather StatementFFCPutnam23 min
Dec 29, 7:20 AM ESTSpecial Weather StatementFFCHancock25 min
Dec 29, 7:28 AM ESTSpecial Weather StatementFFCCrawford32 min
Dec 29, 8:01 AM ESTSpecial Weather StatementFFCGlascock, Jefferson29 min
Dec 29, 8:07 AM ESTSpecial Weather StatementFFCHancock23 min
Dec 29, 8:14 AM ESTSpecial Weather StatementFFCTalbot31 min
Dec 29, 9:06 AM ESTTornado WarningFFCMacon, Taylor24 min
Dec 29, 9:32 AM ESTSevere Thunderstorm WarningFFCHouston, Macon28 min
Dec 29, 10:05 AM ESTSpecial Weather StatementFFCPulaski25 min
Dec 29, 10:34 AM ESTSpecial Weather StatementFFCLaurens26 min

Nearby

Tornado Warnings in Georgia, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.